# SDR 6CBA2018020618173

- Difficulty date: February 6, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N257AF
- Make and model: Beech 400A
- Aircraft serial: RK517
- Aircraft time: 6,546 hours, 4,987 cycles
- Engine: Wilint FJ443A
- Engine time: 144 hours, 104 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE FLIGHT CREW REPORTED THE LEFT GENERATOR VOLTS WENT TO ZERO,  RIGHT GENERATOR OFF, CAWS ILLUMINATED. BOTH GENERATOR VOLTS ZERO, AMPS ZERO.   THE AIRCRAFT DIVERTED, AND LANDED SAFELY.   DETERMINED THE GENERATORS WERE AT FAULT. BOTH LT AND RT GENERATORS WERE REMOVED AND REPLACED WITH OVERHAULED UNITS, LEAK AND OPS CHECKED GOOD IAW AMM 24-30-00 AND WI FJ44-3AP, LMM 71-00-00.
